# SDR SWAA2022070115691

- Difficulty date: June 6, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF IS WORN AND DETERIORATED. / [01] FABRICATED NEW FWD CARGO FLOOR PANEL #120AF PER B737-700 AMM 25-52-01-201-801; MATERIAL USED A90RG1W-48144 PO#1769560.;[02] VERIFIED STEP 1.
